# SDR USAR201506120001

- Difficulty date: June 8, 2015
- Submitted: June 12, 2015
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft time: 18,021 hours, 16,492 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 10143014031
- Condition: Cracked
- Location: Pax Door
- Part time: 18,021 hours, 16,492 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR FRAME: LOWER CLOSURE HAS A .100" CRACK AT A WELL NUT HOLE.
